# SDR 97ZZZX4611

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800CC
- Make and model: Gulstm GIV
- Aircraft serial: 1052
- Engine: Rroyce TAYMK6118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: EU56554A
- Condition: Failed
- Location: Hs Gearbox
- Part time: 4,440 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF OIL FILTER, BRONZE PARTICLES FOUND.  FURTHER INVESTIGATION FOUND LARGER PIECES IN HS GEARBOX STRAINER AND METAL ON CHIP DETECTOR.  ENGINE REMOVED FOR TEAR DOWN, AND REPAIR.  TEAR DOWN FOUND BEARING CAGE MISSING 7 OF 10 CAGE POCKETS AND ROLLERS SHOW EVIDENCE OF HEAVY END LOADING ON REAR SHOULDER OF THE INNER RACE TRACK.  CAUSE OF FAILURE HAS NOT BEEN DETERMINED.  REF:  1-2011.
